# SDR UPS205330

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Condition: Corrosion
- Location: Nr 6 K-Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, NR 6 FLAP O/B LOWER BONDING JUMPER HAS CORROSION AROUND ATTACH BOLT UPPER END LOWER SURFACE.  REMOVED AND REPLACED NR 6 K-FLAP IAW MM 27-81-01 AND 27-81-00.
